# SDR DALA2025081806152

- Difficulty date: August 13, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N514DN
- Make and model: Airbus A350-941
- Aircraft serial: 0395
- Aircraft time: 23,779 hours, 2,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AMDS CARD 0591-0201 EPSU 101WL4 AND EPSU 102WL2 FAILED. T/S A350 TSM 33-51-XX-0F001-421A-A. FOUND EPSU 101WL4 AND 102WL2 AT FAULT. R & R EPSU 101WL4 AND 102WL2 IAW A350 33-51. OPS CHK GOOD. OK FOR SVC. (LP# 4002867)
